# SDR 06FDEA03562

- Difficulty date: October 3, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46605
- Aircraft time: 71,855 hours, 29,167 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Bs 445 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE EXT SKIN FOUND SKIN BULGE ON R1 DOOR AT STA 445 LONG NR 26 RT.  REPAIRED SKIN WITH FILLER AND DOUBLER IAW SRM 52-10-00 FIG 12A VOL 1 AND PROTECTED AREA IAW SRM 51-21-01 PAG 16 VOL 2.  FABRICATED PARTS IAW DETAIL PARTS TRAVELER I015181/N00181 AND SRM 52-10-00 FIG 12A VOL 1.
